메뉴 건너뛰기




Volumn 46, Issue 4, 2000, Pages 1366-1383

Multihypothesis sequential probability ratio tests - Part II: accurate asymptotic expansions for the expected sample size

Author keywords

[No Author keywords available]

Indexed keywords

APPROXIMATION THEORY; ASYMPTOTIC STABILITY; COMPUTER SIMULATION; DECISION THEORY; ERROR ANALYSIS; MARKOV PROCESSES; PROBABILITY; STATISTICAL METHODS; THEOREM PROVING;

EID: 0034228440     PISSN: 00189448     EISSN: None     Source Type: Journal    
DOI: 10.1109/18.850677     Document Type: Article
Times cited : (90)

References (41)
  • 11
    • 33749875333 scopus 로고    scopus 로고
    • Statistics and Decisions, pp. 123-137, 1999. Suppl. Issue no. 4.
    • _, Asymptotics for a sequential selection procedure, Statistics and Decisions, pp. 123-137, 1999. Suppl. Issue no. 4.
    • Asymptotics for A Sequential Selection Procedure


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.